# SDR SWIA202264902

- Difficulty date: February 15, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE FLOOR SILL HAS AREAS OF CORROSION AT F.S. 519.00 AND 522.00.   (C CHECK RO 3/11/2022)   REPAIRED R/H PRESSURE FLOOR SILL I.A.W. BOMBARDIER REO 601R-53-41-666 REV.C, DATED 2012-11-06, MHIRJ REO 601R-53-41-3008 REV.--, DATED 2022-01-26 AND MHIRJ REO 601R-53-41-3016 REV.--, DATED 2022-02-05. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY. NO CHANGE TO WEIGHT AND BALANCE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
